Wednesday, June 21, 2023 from 10-11 AM Pacific via Zoom CIFASD5 Monthly Meeting Agenda

- Welcome and Announcements
- Project Progress Updates (8 minute presentations and 5 minutes for Q&A per project): del Campo U24, Chambers U01, DiClemente/Stotts U01
- Discussion: Fraudulent Participants*
- Committee Updates: Data Access and Publications Policy
- Comments from AdminR, SAB, and NIAAA

*Continuation of a discussion from last month's meeting. Please see the resource Dr. Petrenko located and received permission to share with CIFASD from Dr. Kaitlyn McLachlan's lab.



CIFASD5 YR1/YR2 In-Person Project Progress Meeting Agenda

Friday, June 23rd, 2023 • 2:00 PM - 6:00 PM Pacific Hyatt Regency Bellevue (900 Bellevue Way NE, Bellevue, WA 98004) LARCH room on the 3rd floor

2:00 PM - 2:10 PM

Welcome & Introductions by Edward Riley (Consortium Coordinator), <u>Michael Charness</u> (Scientific Director), <u>Bill Dunty</u> (NIAAA Program Official), and <u>Elizabeth Powell</u> (NIAAA Project Scientist)

CIFASD Project Progress Updates 8-minute* PPT with 5-minute Q&A (exceptions* noted)

2:10 PM – 2:18 PM

 Administrative Resource (AdminR) of the CIFASD, <u>Edward Riley</u> (San Diego State University), Consortium Coordinator and U24 AdminR PI

2:18 PM - 2:23 PM* (5-minute presentation)

• CIFASD Outreach, Tom Donaldson (FASD United), AdminR subaward PI

2:23 PM - 2:28 PM

AdminR and FASD United Q&A

2:28 PM - 2:41 PM

Data Coordination Resource, Leah Wetherill (Indiana University School of Medicine), U24 PI

2:41 PM - 2:54 PM

 Lifelong Impact of PAE on Stem Cell Dynamics and Cellular Aging, <u>Amanda Mahnke</u> (Texas A&M University), UH2 PI

2:54 PM - 3:07 PM

• tDCS and Cognitive Training in FASD, Jeffrey Wozniak (University of Minnesota), U01 PI

3:07 PM - 3:17 PM

Break

3:17 PM - 3:30 PM

 Defining Translational Approaches for the Image-based Detection of PAE, <u>Michael Suttie</u> (Oxford University), U01 PI

3:30 PM - 3:43 PM

 Assessment of FASD Using Novel Web-Based Tools, <u>Sarah Mattson</u> (San Diego State University), U01 PI

3:43 PM - 3:56 PM

• A Multisite Study of PAE: Effects of Inflammation and Endocrine Dysfunction in Adulthood, <u>Claire Coles</u> and <u>Joanne Weinberg</u> (Emory University and University of British Columbia), U01 MPIs

3:56 PM - 4:09 PM

- Cardiovascular Disease in FASD, Caroline Burns and Geoff Burns (Boston Children's Hospital), U01 MPIs and <u>Olivia Weeks</u> (Children's Hospital Corporation Harvard University)
 - The Burns are unable to attend in person; Dr. Weeks will present.

4:09 PM - 4:22 PM

 Leveraging Technology to Increase Quality of Life for FASD Across the Lifespan, <u>Christie Petrenko</u> and <u>Cristiano Tapparello</u> (University of Rochester), U01 MPIs

4:22 PM - 4:35 PM

 Mobile Health Tools to Promote Health in Adults with FASD, <u>Christie Petrenko</u> and <u>Cristiano Tapparello</u> (University of Rochester), UH2 MPIs

4:35 PM - 4:45 PM

Break

4:45 PM - 4:58 PM

 Development of Biomarkers in Deciduous Teeth of Children with FASD that Predict Neurobehavioral Performance, <u>Annika Montag</u> (UCSD) and <u>Christine Austin</u> (Mount Sinai), UH2 MPIs

4:58 PM - 5:11 PM

- Choline Polymorphisms in FASD, Susan Smith (University of North Carolina at Chapel Hill), UH2 PI
- 5:11 PM 5:19 PM (8 minutes total; presentation and Q&A / discussion)
 - NIAAADA Upload Demonstration, Leah Wetherill and Abby Erickson, DCR
- 5:19 PM 5:27 PM (8 minutes total; presentation and Q&A / discussion)
 - Data Access Committee, Leah Wetherill, Chair
- 5:27 PM 5:35 PM (8 minutes total; presentation and Q&A / discussion)
 - Publications Policy Committee, Sarah Mattson, Chair

5:35 PM - 5:45 PM

• FDNA Discussion led by Michael Charness

5:45 PM - 6:00 PM

- Wrap-Up led by the Administrative Resource Edward Riley Consortium Coordinator and U24 AdminR PI (San Diego State University), <u>Michael Charness</u> - Scientific Director (Harvard Medical School) and <u>Jennifer Thomas</u> - Administrative Specialist (San Diego State University) and the Science Advisory Board John Hannigan (Wayne State University), San Diego), <u>Sara Jo Nixon</u> (University of Florida), and <u>Dan Savage</u> (University of New Mexico)
- Comments from NIAAA Advisors <u>Bill Dunty</u> (Program Official) and <u>Elizabeth Powell</u> (Project Scientist)

6:00 PM

• Adjourn

FYI: The Advisory Committee is holding a closed dinner meeting starting at 6:30 PM.